As an Amazon Associate I earn from qualifying purchases.
Sudafed pe head congestion + flu severe tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older.

Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine.
Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine.

Sambucol black elderberry cold & flu relief provides fast, sneezing, temporary, homeopathic Relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, chills & Fever; take at the First Sign of cold and flu symptoms.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen. Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose.
From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.

Since 1932, we have been committed to providing quality medicines. Our promise is your satisfaction. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.
As a world leader in homeopathy, our passion is your health. The boiron promise: we believe there’s more than one way to feel better. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, headache, chills & fever. Safe for ages 2 & up, take at the first sign of flu-like symptoms.


Sudafed pe head congestion + flu severe tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older. This non-drowsy relief formula helps loosen phlegm mucus to drain bronchial tubes and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant. The daytime relief caplets are formulated to reduce fever, cough, sore throat, loosen phlegm and relieve headache, body aches, nasal congestion and chest congestion.

Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Dayquil non-drowsy, headache, multi-symptom daytime relief.
1. Sudafed
#ad
24 ct, Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults
#adSudafed #ad - This cold & flu medicine for adults also contains 100 mg of guaifenesin, and 10 mg of dextromethorphan HBr, an expectorant, a cough suppressant. Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and f ever reducer, as well as 5 mg of phenylephrine HCl to help relieve nasal congestion.Sudafed pe head congestion + flu severe tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older.
More information #ad
Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants. Temporarily relieves some of the toughest cold symptoms, chest congestion, nasal congestion, sore throat, headache, such as coughing, and minor aches and pains. This non-drowsy relief formula helps loosen phlegm mucus to drain bronchial tubes and make coughs more productive.Brand | Sudafed #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3 Inches |
Length | 0.85 Inches |
Width | 4.55 Inches |
Part Number | JJ-2313 |
Model | JJ-2313 |
More information #ad
2. Mucinex
#ad
40 caplets 24 Day time + 16 Night time, Powerful Multi-Symptom Relief, Fast Release, Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One
#adMucinex #ad - Day time active ingredients per caplet: contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant. Night time multi-symptom relief: maximum strength nightshift Severe Cold and Flu helps reduce fever, headache, minor aches and pains, sneezing, relieve cough, runny nose, nasal congestion that leads to stuffy nose, sore and itchy throat and allergy symptoms.Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine.
More information #ad
Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, relieve cough, minor aches and pains, sinus pressure, chest, nasal and sinus congestion that can cause mucus buildup, headache and sore throat. Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
More information #ad
3. Sambucol
#ad
60 Count, Sambucol Cold & flu relief tablets
#adSambucol #ad - Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief Tablets quickly dissolve in the mouth without water.Sambucol black elderberry cold & flu relief provides fast, sneezing, temporary, homeopathic Relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, chills & Fever; take at the First Sign of cold and flu symptoms.
More information #ad
Sambucol black elderberry cold & flu relief is suitable for vegetarians, coughing, quick relief from nasal & sinus congestion, Non drowsy, chills, and non habit forming; it has no known drug interactions or side effects and provides temporary, and fever. Contains 1 box of 60 quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief.Brand | Sambucol #ad |
Manufacturer | EMCW9 #ad |
Height | 4.75 Inches |
Length | 3 Inches |
Width | 1.5 Inches |
More information #ad
4. Tylenol
#ad
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Cough & Congestion, 24 ct., Pain
#adTylenol #ad - Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
More information #ad
It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.91 Inches |
Length | 0.79 Inches |
Weight | 0.04 Pounds |
Width | 4.52 Inches |
Part Number | JJ-2309 |
Model | JJ-2309 |
More information #ad
5. Sudafed
#ad
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, 20 ct, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer
#adSudafed #ad - Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains.This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen. Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose.
More information #ad
From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.
Brand | Sudafed #ad |
Manufacturer | AmazonUs/EE6IC #ad |
Height | 4.38 Inches |
Length | 1 Inches |
Weight | 0.05 pounds |
Width | 3 Inches |
Part Number | 55120 |
More information #ad
6. Boiron
#ad
Boiron Oscillococcinum Natural Relief for Flu-Like Symptoms of Body Aches, Headache, Fever, and Fatigue, 30 Doses, Chills
#adBoiron #ad - Our tablets, botanical, pellets, or known drug interactions. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.Since 1932, we have been committed to providing quality medicines. Our promise is your satisfaction. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.
More information #ad
Non-drowsy, & topical treatments work with your body without the risk of contraindications, easy-to-take relief! Homeopathic medicine uses highly diluted biological, or mineral substances to relieve symptoms. As a world leader in homeopathy, our passion is your health. The boiron promise: we believe there’s more than one way to feel better. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, headache, chills & fever. Safe for ages 2 & up, take at the first sign of flu-like symptoms.
Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 4.33 Inches |
Length | 4.76 Inches |
Weight | 0.1 Pounds |
Width | 2.39 Inches |
Part Number | ABO-098 |
Model | ABO-098 |
More information #ad
7. ALKA-SELTZER PLUS
#ad
Power Max Cold and Flu Medicine, Alka-seltzer Plus Cold & Flu, Nasal Decongestant, Antihistamine, Fever Reducer, Cough Suppressant, For Adults with Pain Reliever, 36 Count, Night
#adALKA-SELTZER PLUS #ad - Maximum strength day time and night time relief from your worst cold & Flu symptoms. Use as directed. Day time multi-symptom relief of nasal congestion, headache, body ache, cough, Sinus pressure and fever. Night time multi-symptom relief of runny nose, cough, headache, sore throat, nasal congestion, body ache, sore throat and fever.More information #ad
Fast relief so you can get back to your busy life. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
8. Sudafed
#ad
24 ct, Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults
#adSudafed #ad - Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and f ever reducer, as well as 5 mg of phenylephrine HCl to help relieve nasal congestion.Sudafed pe head congestion + flu severe tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older. This non-drowsy relief formula helps loosen phlegm mucus to drain bronchial tubes and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.
More information #ad
This cold & flu medicine for adults also contains 100 mg of guaifenesin, and 10 mg of dextromethorphan HBr, an expectorant, a cough suppressant. Temporarily relieves some of the toughest cold symptoms, nasal congestion, sore throat, headache, chest congestion, such as coughing, and minor aches and pains.Brand | Sudafed #ad |
Manufacturer | AmazonUs/EE6IC #ad |
Height | 2.91 Inches |
Length | 0.79 Inches |
Weight | 0.07 pounds |
Width | 4.52 Inches |
Part Number | 535822500 |
More information #ad
9. Tylenol
#ad
24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief
#adTylenol #ad - From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The nighttime relief caplets help reduce fever and relieve runny nose, nasal congestion, sneezing, sore throat, cough, headache, sinus congestion and pressure.The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
More information #ad
24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant. The daytime relief caplets are formulated to reduce fever, cough, sore throat, loosen phlegm and relieve headache, body aches, nasal congestion and chest congestion.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 13 ounces |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
10. Vicks
#ad
Day & Night Relief, 24 NyQuil, Cough, 72 LiquiCaps 48 DayQuil, Fever, Vicks DayQuil & NyQuil LiquiCaps, Cold & Flu Relief, & Congestion Relief, Sore Throat
#adVicks #ad - Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, minor aches & pains, sore throat, and fever. Nyquil nighttime relief.Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
More information #ad
Temporarily relieves common cold & flu symptoms, headache, minor aches and Pains, including cough due to minor throat and bronchial irritation, fever, sore throat, runny nose and sneezing so you can sleep. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Dayquil non-drowsy, headache, multi-symptom daytime relief.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad